# SDR C2XAOOBT093

- Difficulty date: November 14, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR-CREW REPORTED AIR RETURN: NR 2 BLEED LEAK, LOUD NOISE AFTER TAKEOFF FROM NR 2 ENGINE. MX FOUND NR 2 BLEED LINE DISCONNECTED IN RADIO ALTIMETER ACCESS BAY, REMOVED AND REPLACED ORINGS, RECONNECTED BLEED LINE, RAN APU AND NR 2 PACK FOR ONE HOUR. NO BLEED LEAK ALERTS NOTED. NO FAULTS FOUND. A/C RETURNED TO SERVICE
